# SDR QXEA200301464

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 3,589 hours, 2,643 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2523 ABORTED TAKEOFF DUE TO CONFIGURATION AILERON WARNING MESSAGE DURING TAKEOFF ROLL.  AILERON TRIM INDICATORS CENTERED AND GREEN.  TAKEOFF CONFIGURATION OK ADVISORY MESSAGE DISPLAYED PRIOR TO TAKEOFF ROLL.  TROUBLESHOOT WARNING IAW FIM 27-12-00.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
